# SDR SWIA202164047

- Difficulty date: June 2, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C CHECK RO 1/20/22)   REMOVED RH AILERON HINGE FITTING BUSHINGS LOCATED AT RH WING AFT SPAR. / REPLACEMENT BUSHINGS INSTALLED AND REAMING TO SIZE COMPLETED AT INBOARD AND CENTER HINGE FITTINGS.   / OUTBOARD HINGE FITTING REPLACEMENT BUSHINGS INSTALLED AND REAMING TO SIZE COMPLETED ON W/C 6200, CP 23971412. / REPLACEMENT HARDWARE FOR INSTALLATION OF RH AILERON ORDERED AND INSTALLED ON W/C 6119 CP22892654. / WORK ACCOMPLISHED IAW CRJ 200 AMM 20-26-00-910-803, AMM 20-26-00-910-804, SRM 51-40-11.
